# SDR REXA2022101302250

- Difficulty date: October 11, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670319901
- Condition: Corroded
- Location: Bs 319 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.319.70 FRAME TO FLOOR SILL FITTING IS CORRODED AT STGR 17R.	REMOVED CORROSION ON FS319.70 FRAME TO FLOOR SILL FITTING AT STGR 17R IAW CRJ900 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS IAW CRJ-900 SRM 53-21-23-101-002-A02. REMOVED FITTING AT FS319.70 STR 17R IAW CRJ-900 SRM 51-42-21-001-001-A01. LOCATED AND DRILLED REPLACEMENT FITTING PN# SH670-31990-1 IAW CRJ-900 SRM 51-40-11-001-001-A01. INSTALLED NEW FITTING AT FS319.70 STR 17R IAW CRJ900 SRM 51-42-21-001-001-A01
